Vol. 78, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Finite type extensions and coherence

Ira J. Papick

Vol. 78 (1978), No. 1, 161–172
Abstract

The purpose of this paper is to study the relationships between coherence, finite type extensions, and certain especial orderings on the spectrum of a commutative integral domain R. Applications of the techniques developed include a partial answer to a question of Vasconcelos concerning the integral closure of a 1-dimensional, local, coherent domain, the existence and construction of an interesting class of coherent domains that remain coherent under polynomial adjunction, and new characterizations of domains previously defined topologically.

Mathematical Subject Classification 2000
Primary: 13B02
Secondary: 13F05, 13G05
Milestones
Received: 2 September 1977
Revised: 15 February 1978
Published: 1 September 1978
Authors
Ira J. Papick